# SDR CA110419013

- Difficulty date: April 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 18,838 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Veritcal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FIN DEFECT WAS FOUND .  THE TAILCONE WAS REMOVED TO INSPECT AND FOUND THE CRACK IN THE SPAR OF THE LOWER VERTICAL FIN.
